# SDR AALA201704059031

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,437 hours, 22,674 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Packing
- Condition: Leaking
- Location: Vent Tube
- Component: Apu, Hnywl, APS2300
- Component part number: 38002784
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR REPORTED BY FLIGHT ATTENDANT IN CABIN. FOUND CAUSE TO BE APU OIL LEAK.  REMOVED AND REPLACED APU NR 4 CAVITY VENT TUBE PACKINGS. CHECKED GOOD.
